# SDR CALA2025100309573

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 79,417 hours, 28,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 32C EMERGENCY FLOOR PROX LIGHT INOPERATIVE.   REMOVED AND REPLACED SEAT 32C EMERGENCY FLOOR PROX LIGHT. OPS CHK NORMAL. REF AMM 33-51-11.
